MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS
Model Number PSCST30
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: if implanted, give date: not applicable the cartridge is not an implantable device.If explanted, give date: not applicable the cartridge is not an implantable device.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a model z9002 iol 22.0 diopter intraocular lens (iol) suddenly came out upside down into the patient's left eye.The iol was removed.Reportedly, there was no incision enlargement.Another cartridge was used and the same problem occurred.No further information was provided.This report captures the event for two of two cartridges.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that 12 additional complaints were received.There is no indication of a product malfunction.This production order /batch ce08147 is part of an ongoing potential malfunction investigation #capa-009710.Conclusion: based on the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SILVER
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9809268
Report Number2648035-2020-00226
Device Sequence Number2704429
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(17)200911(10)CE08147
Combination Product (Y/N)Y
Initial Reporter StateMN
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2020
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberCE08147
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer05/07/2020
10/25/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date05/11/2020
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Z9002 IOL, SERIAL#: (B)(6); Z9002 IOL, SERIAL#: (B)(4)
Patient Age88 YR
Date Report Sent to FDA01/01/2005